Advanced Nonlinear Studies (ANS) is aimed at publishing scholarly articles on nonlinear problems, particularly those involving Differential and Integral Equations, Dynamical Systems, Calculus of Variations, and related areas. It will also publish novel and interesting applications of these areas to problems in biology, engineering, materials sciences, physics and other sciences. Papers submitted to this journal must contain original, timely, and significant results. This journal will also publish exceptionally well written and timely expository articles written by authors with established expertise in the area. Articles will generally, but not always, be published in the order when the final copies were received.
Advanced Nonlinear Studies is a quarterly journal and will be published in February, May, August, and November. Papers published in this journal are peer-reviewed. The publication formats for the Mathematical Reviews Database, published by the American Mathematical Society, include Mathematical reviews, Current Mathematical Publications, and the web based MathSciNet. This journal is included in the following ISI products: Science Citation Index-Expanded (SCIE), including the Web of Science, Compumath Citation Index (CMCI), Research Alert.
5-year Impact Factor
Mathematical Citation Quotient
SCImago Journal Rank
Scource Normalized Impact per Paper
Abstracting & Indexing
Advanced Nonlinear Studies is covered by the following services:
CNKI Scholar (China National Knowledge Infrastructure)
CNPIEC - cnpLINKer
EBSCO Discovery Service
Japan Science and Technology Agency (JST)
Journal Citation Reports/Science Edition
KESLI-NDSL (Korean National Discovery for Science Leaders)
Mathematical Reviews (MathSciNet)
Primo Central (ExLibris)
QOAM (Quality Open Access Market)
Ulrich's Periodicals Directory/ulrichsweb
Web of Science - Current Contents/Physical, Chemical and Earth Sciences
Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
The authors can provide the names and e-mail addresses of up to four potential reviewers.
... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.
Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages. Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.
Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.
References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.
o Articles in journals:  A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math Anal. and Appl. 343 (2008), 965-974.
o Articles ahead of print:  D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.
oBooks and Monographs:  I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.
o Chapters:  T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.
... will be sent to all authors in due time with a request to carefully check them.
... each author will receive a PDF file of the final version for private use only.
Shair Ahmad University of Texas at San Antonio, USA
Abbas Bahri Rutgers University, USA
V. Benci Dipartimento di Matematica Applicata, "U.Dini" Universita degli studi di Pisa, Italy
Donato Fortunato Dipartimento di Mathematica, Universit degli Studi di Bari
J. Mawhin Institut Mathematique, Universite Catholique de Louvain Chemin, Belgium
K. Schmitt Department of Mathematics, University of Utah, USA
A. Ambrosetti S.I.S.S.A, Classe di Matematica, Trieste, Italy
D. Arcoya Departamento de Análisis Matemático, Universidad de Granada, Spain
L. A. Caffarelli Department of Mathematics, University of Texas at Austin, Austin, Texas, USA
S. Cingolani Dipartimento di Matematica, Università degli Studi di Bari Aldo Moro, Italy
C. Cosner Department of Mathematics, University of Miami, Florida, USA
E.N. Dancer School of Mathematics, University of Sydney, Australia
Changfeng Gui Department of Mathematics, Univ. of Texas at San Antonio, Texas, USA
Yiming Long Chern Institute of Mathematicssankai, Nankai University, P.R. China
Guozhen Lu Department of Mathematics, University of Connecticut, Connecticut, USA
J. Lopez-Gomez Departamento de Matematica Aplicada Universidad Complutense de Madrid, Spain
K. Palmer Department of Mathematics, National Taiwan University, Taipei, Taiwan
I. Peral Div. Matematica, Universidad Autonoma de Madrid Cantoblanco, Madrid, Spain
A. Pratelli Department of Mathematics, University of Pisa, Italy
Patrizia Pucci Dipartimento di Matematica e Informatica, Universita degli Studi di Perugia, Perugia, Italy
P.H. Rabinowitz Department of Mathematics, University of Wisconsin-Madison, Wisconsin, USA
D. Ruiz Departamento de Analisis Matematico, University of Granada, Granada, Spain
S. Solimini Dipartimento Interuniversitario di Matematica Universita degli Studi Politecnico di Bari, Italy
E. Valdinoci Dipartimento di Matematica, Universita degli Studi di Milano, Milano, Italy
L. Veron Laboratoire de Mathematique et Physique Theorique, Faculte des Sciences et Technique, Tours, France
G. Vidossich S.I.S.S.A., Classe di Matematica, Trieste, Italy
Z-Q. Wang Department of Mathematics and Statistics, Utah State University, USA
F. Zanolin Dipartimento di Matematica e Informatica, Universita di Udine, Italy